zbMATH — the first resource for mathematics

An exact sequence in differential topology. (English) Zbl 0121.18004

Full Text: DOI
[1] J. Milnor, Differentiable manifolds which are homotopy spheres, Princeton University, 1959 (mimeographed). · Zbl 0106.37001
[2] J. Munkres, Obstructions to the smoothing of piecewise differentiable maps, Annals of Mathematics, to appear. · Zbl 0108.18101
[3] R. Thom, Des variétés triangulées aux variétés différentiables, Proc. Internat. Congress Math. 1958, Cambridge Univ. Press, New York, 1960, pp. 248 – 255 (French).
[4] J. H. C. Whitehead, On \?\textonesuperior -complexes, Ann. of Math. (2) 41 (1940), 809 – 824. · Zbl 0025.09203 · doi:10.2307/1968861 · doi.org
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.